# SDR SWIA202054003

- Difficulty date: October 12, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 20,400 hours, 16,399 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WS 264.00 LT OUTBOARD FLAP, OUTBOARD FWD HINGE BOX ATTACH FITTING ON THE WING, ATTACH HARDWARE CORRODED, MARKED.  C-CHECK RO 11/11/2020.  REMOVED AND REPLACED THE 1 INBOARD FORWARD BOLT AND HARDWARE AT LEFT WS 264.00 HINGE BOX FITTING AND REPLACED WITH 1 NEW BOLT 5 NEW WASHERS AND 2 NUTS, REF CRJ 700 AMM.  TUC 4200 DUE: 30/SEPT/21.
